Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A determination of the number of real and imaginary roots of the hypergeometric series


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 3 (1902), 110-131
MSC: Primary 33C05
Erratum: Trans. Amer. Math. Soc. 3 (1902), 501.
MathSciNet review: 1500590
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C05

Retrieve articles in all journals with MSC: 33C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1902-1500590-4
Article copyright: © Copyright 1902 American Mathematical Society